Vol. 28, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
On normaloid operators

I. H. Sheth

Vol. 28 (1969), No. 3, 675
Abstract

The purpose of the present paper is to extend an earlier theorem of the author’s on hyponormal operators to the following, on normaloid operators.

Mathematical Subject Classification
Primary: 47.40
Milestones
Received: 15 April 1968
Published: 1 March 1969
Authors
I. H. Sheth